# SDR AALA201706029001

- Difficulty date: June 1, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 42,119 hours, 23,359 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Indicator
- Part number: 45D31
- Part serial: 2519
- Condition: Malfunctioned
- Location: Fuel Pressure
- Part time: 42,119 hours, 23,359 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 1 FUEL FILTER CLOG MESSAGE. REMOVED AND REPLACED THE DIFFERENTIAL PRESSURE INDICATOR.
